Author Index

A

  • Abu-Dawwas, Rashid On graded strongly $1$-absorbing primary ideals [Volume 8, Issue 1, 2022, Pages 42-52]
  • Ardjouni, Abdelouaheb Initial value problems for nonlinear Caputo fractional relaxation differential equations [Volume 8, Issue 1, 2022, Pages 85-93]
  • Asadipour, Meysam Local subspace transitivity criterion [Volume 8, Issue 1, 2022, Pages 33-41]

C

  • Chaturvedi, Avanish Kumar On $JR$-rings [Volume 8, Issue 1, 2022, Pages 73-84]
  • Chergui, Mohamed On estimating some distances involving operator entropies via Riemannian metric [Volume 8, Issue 1, 2022, Pages 94-101]

D

  • Das, Namita Finite rank little Hankel operators on $L_{a}^{2}(mathbb{U}_{+})$ [Volume 8, Issue 1, 2022, Pages 25-32]
  • Das, Sworup Kumar Finite rank little Hankel operators on $L_{a}^{2}(mathbb{U}_{+})$ [Volume 8, Issue 1, 2022, Pages 25-32]
  • Djoudi, Ahcene Initial value problems for nonlinear Caputo fractional relaxation differential equations [Volume 8, Issue 1, 2022, Pages 85-93]

E

  • Ebrahimi Meymand, Ali Noncommutative convexity in matricial *-rings [Volume 8, Issue 1, 2022, Pages 7-16]
  • El Hilali, Abdenbi On estimating some distances involving operator entropies via Riemannian metric [Volume 8, Issue 1, 2022, Pages 94-101]
  • El Wahbi, Bouazza On estimating some distances involving operator entropies via Riemannian metric [Volume 8, Issue 1, 2022, Pages 94-101]

G

  • Ghahremani-Gol, Hajar A note on critical point equations on three-dimensional cosymplectic manifolds [Volume 8, Issue 1, 2022, Pages 1-6]

I

  • Imani, Elham Self-Centered Graphs With Diameter 3 [Volume 8, Issue 1, 2022, Pages 17-24]

J

  • Jasrotia, Swati Orlicz-Lacunary convergent double sequences and their applications to statistical convergence [Volume 8, Issue 1, 2022, Pages 102-114]

L

  • Lachouri, Adel Initial value problems for nonlinear Caputo fractional relaxation differential equations [Volume 8, Issue 1, 2022, Pages 85-93]

M

  • Mendy, John T Viscosity like implicit methods for zeros of monotone operators in Banach spaces [Volume 8, Issue 1, 2022, Pages 53-72]
  • Mirzavaziri, Madjid Self-Centered Graphs With Diameter 3 [Volume 8, Issue 1, 2022, Pages 17-24]
  • Monsef Shokri, Khosro The Zsigmondy set for zero orbit of a rigid polynomial [Volume 8, Issue 1, 2022, Pages 115-119]

R

  • Raj, Kuldip Orlicz-Lacunary convergent double sequences and their applications to statistical convergence [Volume 8, Issue 1, 2022, Pages 102-114]

S

  • Sedghi, Mohammad Amin A note on critical point equations on three-dimensional cosymplectic manifolds [Volume 8, Issue 1, 2022, Pages 1-6]
  • Sharma, Charu Orlicz-Lacunary convergent double sequences and their applications to statistical convergence [Volume 8, Issue 1, 2022, Pages 102-114]
  • Shukla, Rahul Viscosity like implicit methods for zeros of monotone operators in Banach spaces [Volume 8, Issue 1, 2022, Pages 53-72]

V